# SDR QXEA9700521

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch Light
- Part number: CF03GTS2185
- Condition: Malfunction
- Location: Cockpit
- Component: Dhav, 83910071005
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- AUTO FEATHER WOULD NOT SELECT WHEN THE BUTTON WAS DEPRESSED.  THIS OCCURRED DURING THE BEFORE TAKEOFF CHECKLIST.  REPLACED AUTO FEATHER SWITCH LIGHT ASSY, OPERATIONAL CHECKS GOOD.
